# SDR SCNA00008

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE CENTER AISLE EMERGENCY LIGHT AT THE R2 DOOR WAS FOUND INTERMITTENT.  REPINNED THE PIN 2 ON LIGHT ASSEMBLY L1023B.  OPERATIONALLY CHECKS GOOD.
